# SDR CALA2025040203447

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 31,423 hours, 11,450 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WATER SUPPLY IN GALLEY SMELLS BAD G1 GALLEY COFFEE MAKER 105 DRAIN AIRCRAFT WATER AND RESERVICE SERVERAL TIMES AND LAV AND GALLEY WATER SYSTEMS FLUSHED
